MAUDE Adverse Event Report: MEDLINE INDUSTRIES, LP MEDLINE; STRIP,CLOSURE,WOUND,MEDI-STRIP,1/2X4

MEDLINE INDUSTRIES, LP MEDLINE; STRIP,CLOSURE,WOUND,MEDI-STRIP,1/2X4
Catalog Number NON250412Z
Medical Device Problem Code Loss of or Failure to Bond (1068)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/06/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
It was reported that the product was not sticking.There were no reports of death, serious injury, medical intervention, or follow up care.It has been determined that the reported event could cause or contribute to serious injury if it were to occur again.In an abundance of caution, this is a reportable event.If additional information becomes available this report will be reopened and reevaluated.
 
Event or Problem Description
It was reported that the product was not sticking.

Brand Name
MEDLINE
Common Device Name
STRIP,CLOSURE,WOUND,MEDI-STRIP,1/2X4
Manufacturer (Section D)
MEDLINE INDUSTRIES, LP
three lakes drive
northfield IL 60093 2753
Manufacturer Contact
brooke jantzen
three lakes drive
northfield, IL 60093-2753
MDR Report Key25420674
Report Number1417592-2026-02172
Device Sequence Number13271701
Product Code KGX
UDI-Device Identifier20080196691927
UDI-Public20080196691927
Combination Product (Y/N)N
Initial Reporter StateIA
Initial Reporter CountryUS
PMA/510(K) Number
N/A
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberNON250412Z
Device Lot Number87525100038
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/11/2026
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 05/06/2026
Initial Report FDA Received Date06/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured10/01/2025
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown